SCORMIN SYRUP

(bottle of 60 ml Syrup)

Scortis Lab Pvt Ltd

Composition: Chlorpheniramine 2mg/5ml + Phenylephrine 5mg/5ml

bottle

Rs.32.34 Rs.33.00 2% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine is an antihistaminic medication. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness

Uses

Phenylephrine is used in nasal congestion and pupil dilation.It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine is a nasal decongestant. It narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

Substitutes

ACTIVE COLD SYRUP

(bottle of 60 ML syrup)

Nest Pharma

Rs.45.00 pay 36.36% more

AKUMINIC SYRUP

(bottle of 60 ml Syrup)

Akumentis Healthcare Ltd

Rs.47.80 pay 44.85% more

ALEX KIDZO SYRUP

(bottle of 60 ml Syrup)

Glenmark Pharmaceuticals Ltd

Rs.67.00 pay 103.03% more

ALLERCET COLD SYRUP

(bottle of 60 ml Syrup)

Micro Labs Ltd

Rs.65.00 pay 96.97% more
39 Substitutes View All